# SDR C2XA04TY080

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 7,277 hours, 6,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS-DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE FORWARD DIGITAL PLATE.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB SRM 53-21-01 AND CPM 51-21-04,05,06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
